# SDR UALA2010120204432

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 60,146 hours, 11,665 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 855
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE DISPLAYED BLEED FAMV R.  DEFERED DUE TIME RT FAMV LOCKED IN THE OPEN POSITION. PRECAUTIONARY PAC ORDER PLACED FOR HIGH PRESSURE CONTROLLER 646-9027 - R5035. VALVE 646-9012 IS ALSO ON PRECAUTIONARY PAC ORDER -  D4709 - NONE AVAILABLE STATESIDE.  ASKED LC TO LOOK FOR RCS 221-42F POSSIBLY IN ORDJL. OPBLM WILLS. REPLACED RT FAMV AND HPFAC (CONTROLLER). NEEDS OP TEST - TASK 36-10-00-700-804 REF.
